click & collect
Collect your order in-store R15 or FREE for orders over R150
Panado Strawberry Paediatric Syrup 100 ml
Composition: Panado® paediatric syrup strawberry: Each 5 ml syrup contains: Paracetamol - 120 mg. Preservative: Sodium benzoate - 0.30% m/v. Sugar free. Tartrazine free. Adcock Ingram Limited. www.adcock.com. Customer care: 0860 ADCOCK/232625. www.painrelief.co.za. Proprietary name (and dosage form): Panado® paediatric syrup strawberry (syrup). Pharmacological classification: 2.7 Antipyretics or antipyretic and anti-inflammatory analgesics. Pharmacological action: Paracetamol has analgesic and antipyretic properties. Indications: For the relief of mild to moderate pain and fever. Identification: A clear, dark pink syrup with an odour and taste of strawberry. Presentation: 50 ml and 100 ml clear glass bottles with white screw on cap or 50 and 100 ml clear PVC bottles with white snap on cap.
Quantity in pack:
Panado®. Paediatric syrup strawberry. Alcohol & sugar free. Contains paracetamol. Read package insert. For relief of mild to moderate. Pain. Fever. Strawberry. 3 months+. 100 ml syrup. Adcock Ingram.
Dosage and directions for use: Do not exceed the recommended dose. Children: 6 to 12 years: 10 to 20 ml (240 to 480 mg). 1 to 5 years: 5 to 10 ml (120 to 240 mg). Infants: 3 months to 1 year: 2.5 to 5 ml (60 to 120 mg). Repeat dosage every 4 to 6 hours if necessary, but not more than 4 doses in 24 hours.
This is the one product that's always in my baby's nappy bag! I make sure u have one at home and one in his bag, any instant pain or fever is sorted within seconds with Panado, it's been in my family for years and definitely the product that I trust for my son!
I always ensure that I have it in my house, whenever my baby has cold or restlessness I always give him Panado, doctors recommend it and it does an excellent job. I like the strawberry flavour because he takes it without even realising that his drinking medicine because of the flavour, its very nice.